On additive functionals of Markov chains

Endre Csáki, Miklós Csörgő

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

Let {S n } n=0 be a Harris-recurrent Markov chain on a measurable state space. We prove strong approximation results for the additive functionals {Mathematical expression}.

Original languageEnglish
Pages (from-to)905-919
Number of pages15
JournalJournal of Theoretical Probability
Volume8
Issue number4
DOIs
Publication statusPublished - Oct 1995

Keywords

  • Recurrent Markov chain
  • additive functional
  • strong approximation

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On additive functionals of Markov chains'. Together they form a unique fingerprint.

  • Cite this